The University of Southampton
University of Southampton Institutional Repository

A modification of Piron's axioms

A modification of Piron's axioms
A modification of Piron's axioms
0018-0238
69-74
Plymen, Roger J.
76de3dd0-ddcb-4a34-98e1-257dddb731f5
Plymen, Roger J.
76de3dd0-ddcb-4a34-98e1-257dddb731f5

Plymen, Roger J. (1968) A modification of Piron's axioms. Helvetica Physica Acta, 41 (1), 69-74. (doi:10.5169/seals-113874).

Record type: Article

Full text not available from this repository.

More information

Published date: 1968
Organisations: Pure Mathematics

Identifiers

Local EPrints ID: 359974
URI: https://eprints.soton.ac.uk/id/eprint/359974
ISSN: 0018-0238
PURE UUID: 8f7fe4f1-35a1-423d-a3fd-9880b228230f

Catalogue record

Date deposited: 26 Nov 2013 13:57
Last modified: 18 Jul 2017 03:16

Export record

Altmetrics

Contributors

Author: Roger J. Plymen

University divisions

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of https://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×